# SDR 2006UALA02284

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 44,574 hours, 16,017 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Mismanufactured
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 RIGHT MED SLIDE CAME IN WITHOUT THE POWER CABLE HOOKED UP. ELECTRICAL POWER CABLE CONNECTED.
